MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 7; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 7; Prosthesis, Knee
Catalog Number 42502606202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, the patient underwent an additional surgery due to pain approximately 3 years post-op.No devices were revised however, a patella implant was placed.It was noted that the patient's bmi was a contributing factor.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42522100712 - articular surface medial congruent (mc) right 12 mm height use with tibia sizes e-f/cr femur sizes 6-7 - 64850768.42532007102 - tibia cemented 5 degree stemmed right size e - 66035108.G2 : foreign country : australia.H6 : mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 7
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50944759
Report Number3007963827-2026-00448
Device Sequence Number9552405
Product Code MBH
UDI-Device Identifier00889024230361
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502606202
Device Lot Number65480526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale